# SDR AALA201809079006

- Difficulty date: September 4, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 60,911 hours, 26,845 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Cooling Fan
- Part number: 38627753
- Part serial: R952
- Condition: Odor
- Location: Apu
- Part time: 21,710 hours, 9,063 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT HAS A VERY STRONG OIL PACK ODOR,  LASTED ENTIRE FLIGHT.  CABIN REPORTS THE ODOR NOT AS STRONG, BUT WAS VERY NOTICABLE ON TAKE-OFF CLIMB. REPLACED APU COOLING FAN IAW 49-52-51 OPERATIONS AND LEAK CHECK GOOD.
